# SDR SWAA2022082333367

- Difficulty date: July 24, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 53,315 hours, 31,877 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BETWEEN BS907 TO BS927 WL156 AND BETWEEN STR25R TO STR27R AT AFT CARGO COMPARTMENT (2 EA) 2022-376036 / [01] REPLACED ANGLE - SUPPORT LOCATED BETWEEN BS907 TO BS927 WL156 AND BETWEEN STR25R TO STR27R AT AFT CARGO COMPARTMENT (2 EA) IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 147A7221 REV - SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED ANGLE - SUPPORT LOCATED BETWEEN BS907 TO BS927 WL156 AND BETWEEN STR25R TO STR27R AT AFT CARGO COMPARTMENT (2 EA) IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 147A7221 REV - SEE INDIVIDUAL SIGN OFF BELOW AS RII
